# SDR ASAA2022080139342

- Difficulty date: August 1, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737
- Aircraft serial: 43293
- Aircraft time: 32,513 hours, 10,293 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: 2123010BA
- Part serial: 13115224
- Condition: Inoperative
- Location: Aft Fuselage
- Part time: 32,626 hours, 10,323 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED AFTER LANDING SWITCH STILL IN AUTO POSITION BUT ALTN LIGHT ILLUMINATED ALSO. GROUNDED - YES. REMOVED AND REPLACED AFT OUTFLOW VALVE ASSEMBLY REF B737-900 AMM 21-31-03. OPS CHECK GOOD. NO FAULTS ON DCPC #1 AND #2.
